Childhood Diseases

Posted by: Hluma | 2010-06-02


polio vaccine -side effects

my daughter had a polio vaccine+vitamin A, last Thursday on weekend she had diarrhea and pain all over her body. She even stopped eating and playing. I took her to the doctor who gave her the electrolyte solution only. now she has red swollen eyes with white stuff coming out. what do I do? are these the side effects or is it something else altogether.
she had Vitamin A six mnths ago, then she had VitA when it was a measles month now again. is this not an overdosage?

Expert's Reply



Your daughter has definitely had too much Vitamin A which is stored in the liver and can cause side effects such as a headache. The symptoms you describe here are probably due to flu and are not a side effect of either the Vitamin A or the polio vaccine.She must not have any more Vitamin A supplements.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.